Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 35, Number 152
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Analysis of mixed methods using mesh dependent norms
I. Babuška, J. Osborn and J. Pitkäranta PDF
Math. Comp. 35 (1980), 1039-1062
On the coupling of boundary integral and finite element methods
Claes Johnson and J.-Claude Nédélec PDF
Math. Comp. 35 (1980), 1063-1079
Spectral and pseudospectral methods for advection equations
Joseph E. Pasciak PDF
Math. Comp. 35 (1980), 1081-1092
A finite element method for first-order hyperbolic systems
Mitchell Luskin PDF
Math. Comp. 35 (1980), 1093-1112
Local stability conditions for the Babuška method of Lagrange multipliers
Juhani Pitkäranta PDF
Math. Comp. 35 (1980), 1113-1129
Variational crimes and $L^{\infty }$ error estimates in the finite element method
Charles I. Goldstein PDF
Math. Comp. 35 (1980), 1131-1157
Additive methods for the numerical solution of ordinary differential equations
G. J. Cooper and A. Sayfy PDF
Math. Comp. 35 (1980), 1159-1172
A method of skipping the transient phase in the solution of separably stiff ordinary initial value problems
Peter Alfeld PDF
Math. Comp. 35 (1980), 1173-1176
Five-diagonal sixth-order methods for two-point boundary value problems involving fourth-order differential equations
C. P. Katti PDF
Math. Comp. 35 (1980), 1177-1179
Integrating ODEs in the complex plane—pole vaulting
George F. Corliss PDF
Math. Comp. 35 (1980), 1181-1189
On determination of best-possible constants in integral inequalities involving derivatives
Beny Neta PDF
Math. Comp. 35 (1980), 1191-1193
On faster convergence of the bisection method for all triangles
Martin Stynes PDF
Math. Comp. 35 (1980), 1195-1201
The construction of Jacobi and periodic Jacobi matrices with prescribed spectra
Warren E. Ferguson PDF
Math. Comp. 35 (1980), 1203-1220
Optimal partitioning of Newton’s method for calculating roots
Günter Meinardus and G. D. Taylor PDF
Math. Comp. 35 (1980), 1221-1230
On factoring a class of complex symmetric matrices without pivoting
Steven M. Serbin PDF
Math. Comp. 35 (1980), 1231-1234
Numerical stability of nested dissection orderings
Indu Mati Anand PDF
Math. Comp. 35 (1980), 1235-1249
The spectral transformation Lánczos method for the numerical solution of large sparse generalized symmetric eigenvalue problems
Thomas Ericsson and Axel Ruhe PDF
Math. Comp. 35 (1980), 1251-1268
On an accelerated overrelaxation iterative method for linear systems with strictly diagonally dominant matrix
M. Madalena Martins PDF
Math. Comp. 35 (1980), 1269-1273
The exact degree of precision of generalized Gauss-Kronrod integration rules
Philip Rabinowitz PDF
Math. Comp. 35 (1980), 1275-1283
An efficient one-point extrapolation method for linear convergence
Richard F. King PDF
Math. Comp. 35 (1980), 1285-1290
On some orthogonal polynomial integrals
Luigi Gatteschi PDF
Math. Comp. 35 (1980), 1291-1298
Gaussian quadrature of integrands involving the error function
J. P. Vigneron and Ph. Lambin PDF
Math. Comp. 35 (1980), 1299-1307
The rate of convergence of Hermite function series
John P. Boyd PDF
Math. Comp. 35 (1980), 1309-1316
Modulus and phase of the reduced logarithmic derivative of the cylindrical Bessel function
Andrés Cruz and Javier Sesma PDF
Math. Comp. 35 (1980), 1317-1324
On some trigonometric integrals
Henry E. Fettis PDF
Math. Comp. 35 (1980), 1325-1329
On accelerating the convergence of infinite double series and integrals
David Levin PDF
Math. Comp. 35 (1980), 1331-1345
An efficient algorithmic solution of the Diophantine equation $u^{2}+5v^{2}=m$
Peter Wilker PDF
Math. Comp. 35 (1980), 1347-1352
Arithmetic in a finite field
Michael Willett PDF
Math. Comp. 35 (1980), 1353-1359
Reciprocal polynomials having small measure
David W. Boyd PDF
Math. Comp. 35 (1980), 1361-1377
Note on irreducibility testing
John Brillhart PDF
Math. Comp. 35 (1980), 1379-1381
The determination of all imaginary, quartic, abelian number fields with class number $1$
Bennett Setzer PDF
Math. Comp. 35 (1980), 1383-1386
The 25th and 26th Mersenne primes
Curt Noll and Laura Nickel PDF
Math. Comp. 35 (1980), 1387-1390
Lucas pseudoprimes
Robert Baillie and Samuel S. Wagstaff PDF
Math. Comp. 35 (1980), 1391-1417
Some very large primes of the form $k\cdot 2^{m}+1$
G. V. Cormack and H. C. Williams PDF
Math. Comp. 35 (1980), 1419-1421
Improving the speed of calculating the regulator of certain pure cubic fields
H. C. Williams PDF
Math. Comp. 35 (1980), 1423-1434
The first occurrence of certain large prime gaps
Richard P. Brent PDF
Math. Comp. 35 (1980), 1435-1436
Reviews and Descriptions of Tables and Books
PDF
Math. Comp. 35 (1980), 1437-1443
Table errata: Table of integrals, series and products [English translation of the fourth Russian edition, Academic Press, New York, 1965; MR 33 #5952] by I. S. Gradšteĭn and I. M. Ryžik
Jason A. Carlson Gallas PDF
Math. Comp. 35 (1980), 1444
Table errata: “A method of factoring and the factorization of $F_{7}$” [Math. Comp. 29 (1975), 183–205; MR 51 #8017] by M. A. Morrison and J. Brillhart
Robert P. Backstrom PDF
Math. Comp. 35 (1980), 1444
Table Errata
PDF
Math. Comp. 35 (1980), 1444
Corrigendum: “Recurrence relations for computing with modified divided differences” [Math. Comp. 33 (1979), no. 148, 1265–1271; MR 80f:65094]
Fred T. Krogh PDF
Math. Comp. 35 (1980), 1445
Corrigendum
PDF
Math. Comp. 35 (1980), 1445
Indices
PDF
Math. Comp. 35 (1980), 1447-1458